A new invariant Kähler metric on relatively compact domains in a complex manifold

Volume 91 / 2007

Bo-Yong Chen Annales Polonici Mathematici 91 (2007), 147-159 MSC: Primary 32F45; Secondary 32A25. DOI: 10.4064/ap91-2-5

Abstract

We introduce a new invariant Kähler metric on relatively compact domains in a complex manifold, which is the Bergman metric of the $L^2$ space of holomorphic sections of the pluricanonical bundle equipped with the Hermitian metric introduced by Narasimhan–Simha.

Authors

  • Bo-Yong ChenDepartment of Mathematics
    Tongji University
    Shanghai 200092, P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image